


default search action
"On Single Versus Multiple Imputation for a Class of Stochastic Algorithms ..."
Edward H. Ip (2002)
- Edward H. Ip:
On Single Versus Multiple Imputation for a Class of Stochastic Algorithms Estimating Maximum Likelihood. Comput. Stat. 17(4): 517-524 (2002)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.